# SDR P9R2002F00014

- Difficulty date: November 1, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N54344
- Make and model: Boeing 727231
- Aircraft serial: 21631
- Engine: Pwa JT8D9
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT AISLE EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK.  OPS CHECK GOOD IAW MM.
